I have a C3 C4 disc protrusion. What I have been reading about disc protrusion says that it is uncommon for protrusion of C3 C4 disc. More common is C4 C5 disc. Is there anyone out there that has dealt with C3 C4 disc protrusion? I have pain in mid to low neck that radiates into shoulders and arms. Sitting, walking and just everyday use of my arms seems to aggrevate it. In the beginning I also had numbness and tingling in the pinky, ring and middle fingers. I have noticed improvement with this aspect of the problem. I have been on pain meds, anti inflamatory and muscle relaxers for a month with very little improvement. So last week I decided to try an experiment and discontinue PT for the week. At rest I am feeling a little better, but as soon as I do any physical activity I am in so much pain that the pain meds don't even help. I am going to now start back up with PT and see what happens. I do have a steroid injection scheduled in a couple of weeks, and am hoping for the miracle of pain aleviation that was promised. I have been off of work for quite awhile because about 75-80% of my job is sitting at a desk and typing. I have plans of returning to work right after the injection. Can anyone tell me about experiences with the steroid injections or with C3 C4 disc protrusion?
I am a 50 y/o male who has been through it all. Each post it can relate to. I have 4 disc issues starting at L2 going down. Surgery - one (big mistake), PT never again, injections - temporary and still uncomfortable, narcotics -large doses a junkie would kill for but only masks the pain and now for the hook...the depression of it all which can increase your pain many fold. The best thing I have done was looking in the mirror and telling myself I am going to be one of the people I have been jealous of for years ( I know you know who I'm talking about) and committing to it. This attitude with some outside help (thearopy) and of course a handful of Advil has done me wonders. Good luck.
i had an epidural for an l4 l5 disc bulge in to the neural foramen and it was fine. 2 days after the shot the inflamation and burning sensations dissapeared but came back about a month later. im scheduled for the second shot on feb 24th
Again, trust me...all you're doing is masking the pain AND the new damage that's occuring. I'm not saying each of your treatments is inappropriate I'm just saying look for other syptoms and be true to yourselves.
I had a TERRIBLE experience after receiving ONE steroid injection. I had one and experienced ALL the nasty side effects; no pain relief. I have a C4C5 herniation; more common. It took two to three weeks to get over. I will see a NS in March. I have been bouncing between tylenol and motrin for severe headaches and neck pain.
Keep in mind, everyone is different and the injections might help you. You can try and see. It is just a quick fix though, but if you can remain pain free for a while after getting them that would be great for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.